# SDR DALA2025102007650

- Difficulty date: October 16, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 96,871 hours, 18,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHT AT DOOR 1R AND CEILING EMERGENCY LIGHTS AT SEATS 1D AND 2D ARE INOP.   T/S PER B767 WDM 33-51-12. FOUND POWER SUPPLY AND EMERGENCY BATTERIES FAILED. R/R POWER SUPPLY (M730) AND BATTERIES PER B767 AM 33-51. OPS CK NORMAL. (7359295)
